# SDR ASAA2014111209654

- Difficulty date: November 12, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 30,411 hours, 9,313 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONG TERM FAULT CODE 77-21171, N1 SIGNAL OUT OF RANGE ON NR 1 ENGINE.  ACFT GROUNDED.
